# SDR ANCF2011040400075

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 347 hours, 373 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Malfunctioned
- Location: Cids
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ECAM FWD CRG DET, AFT CRG DET ECAM WAS PERFORMED FWD ISOL VALVE WAS SELECTED OFF AND AS STATUS REMAINS AS INOPERATIVE SYSTEM.  CIDS 2 PRESENT IN MAINTENANCE STATUS.  SMOKE IN MAINTENANCE STATUS IS PRESENT.  IN ACCORDANCE WITH AMM 26-17-00-810-823 ELECTRICAL POWER WAS REST AND CIDS-SDF OPERATIONAL TEST WAS PERFORMED THE MASSAGES WERE ERASED.  CIDS 2  IS DEFERRED TO DMI NR 13 WITH MEL 23-00-1) CAT "C". SMOKE REPORT IS DEFERRED TO DMI NR 14 WITH MEL 26-00-2) CAT "C". IAW AMM NR  23-73-34-000-001, THE CIDS DIR NR  1 WAS REMOVED AND IAW AMM NR 23-73-34-400-001 THE CIDS DIR NR 1 WAS INSTALLED.  TEST SATISFACTORY.
